×

Smooth partitions of Anosov diffeomorphisms are weak Bernoulli. (English) Zbl 0315.58020


MSC:

37D99 Dynamical systems with hyperbolic behavior
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] R. Adler and B. Weiss,Similarity of automorphisms of the torus, Mem. Amer. Math. Soc.98 (1970). · Zbl 0195.06104
[2] D. Anosov,Geodesic flows on closed Riemann manifolds with negative curvature, Proc. Steklov Inst. Math.90 (1967). · Zbl 0176.19101
[3] R. Azencott,Difféomorphismes d’Anosov et schémas de Bernoulli, C. R. Acad. Sci. Paris Sér. A-B270, A1105-A1107 (1970). · Zbl 0214.15902
[4] N. Friedman and D. S. Ornstein,An isomorphism of weak Bernoulli transformations, Advances in Math.5 (1971), 365–394. · Zbl 0203.05801
[5] M. Ratner,The central limit theorem for geodesic flows on n-dimensional manifolds of negative curvature, Israel J. Math.16 (1973), 181–197. · Zbl 0283.58010
[6] D. Ruelle,A measure associated with Axiom A attractors, Amer. J. Math., to appear. · Zbl 0355.58010
[7] Ya. Sinai,Markov partitions and C-diffeomorphisms, Functional Anal. Appl.2 (1968), 245–253. · Zbl 0194.22602
[8] Ya. Sinai,Gibbs measures in ergodic theory, Russian Math. Surveys166 (1972), 21–69. · Zbl 0246.28008
[9] B. Weiss,The structure of Bernoulli systems, Int. Congr. Math. 1974. · Zbl 0285.41019
[10] L. Meshalkin,A case of isomorphism of Bernoulli schemes, Dokl. Akad. Nauk SSSR128 (1959), 41–44. · Zbl 0099.12301
[11] D. Ornstein,What does it mean for a mechanical system to be isomorphic to a Bernoulli flow?, to appear. · Zbl 0333.28008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.